# SDR AALA201710239052

- Difficulty date: October 19, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 55,096 hours, 15,924 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  THIRTY MINUTES AFTER DEPARTING PHX, RECEIVED EICAS MESSAGE NOSE A/G DISAGREE.  THE FLIGHT RETURNED TO PHX AND DECLARED AN EMERGENCY.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND BROKEN WIRES FROM D40388J TO D41650P. REF NON ROUTINES REPLACED TWISTED PAIR PER SWPM 20-30-12. SYSTEM TESTS GOOD.
